# SDR 02FDEA00538

- Difficulty date: August 1, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 35,154 hours, 12,120 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS ACTUATOR LWR CLAW STOP RUBBER BUFFER BETWEEN INNER & OUTER RACE   SHOWS AXIAL MIGRATION OF 5 MM.  THS ACTUATOR SCREW THREAD HAS SCRATCH MARK ON UPPER FACE 27.5 CM ABOVE LWR CLAW STOP.  REMOVED AND REPLACED ACTUATOR PER AMM 27-44-11-4.
